# SDR DALA2014111606170

- Difficulty date: November 15, 2014
- Submitted: November 19, 2014
- Operation: Air carrier
- Aircraft: N368NB
- Make and model: Airbus A319-114
- Aircraft serial: 2039
- Aircraft time: 29,900 hours, 15,667 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Frames 65-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SILL AT AFT GALLEY AREA FROM FRAME 65+18" TO FRAME 68+5" AND STRINGER 23L.  REPLACED LOWER SILL AT AFT GALLEY AREA FROM FRAME 65+18" TO FRAME 68+5" AND STRINGER 23L IAW SRM 51-72-11 AND DWG D53480009.
